# SDR GLBA20110420F

- Difficulty date: April 19, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 28,772 hours, 40,476 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND A CRACK RADIATING FROM THE DEICE TUBING HOLE IN THE HORIZONTAL STAB MAIN SPAR CENTER WEB, .3" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-55-006. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
